Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken antibiotics for upper respiratory infection, middle ear infection. Feeling stuffy and light headed

I just got over a upper respiratory infection as well as an middle ear infection which was treated with antibiotics . Two weeks later the same ear that was infected starts to ache. Next day I start to feel stuffy and light headed. Could I be sick all over again including an ear infecting. I never followed up with my doctor so I can t say if the infection was gone. Also before the ear pain it felt like water in my ear with itching.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding your disease involving your ear , though you were having upper respiratory tract infection also.
I would like to say some times upper respiratory tract infection reaches to ear via Eustachian tube (tubular connection between ear and throat ) and give rise to fullness in ear followed by earache and discharge. Your case is also having the same pattern.
My opinion is that you should take antibiotic along with anti inflammatory and decongestant to get relief, if this much remains ineffective than thorough examination by ENT doctor will be necessary for further treatment.

With Regards.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor